Osaka Journal of Mathematics

Singularities of 2-spheres in 4-space and cobordism of knots

Ralph H. Fox and John W. Milnor

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 3, Number 2 (1966), 257-267.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200691730

Mathematical Reviews number (MathSciNet)
MR0211392

Zentralblatt MATH identifier
0146.45501

Subjects
Primary: 55.20
Secondary: 57.00

Citation

Fox, Ralph H.; Milnor, John W. Singularities of 2-spheres in 4-space and cobordism of knots. Osaka J. Math. 3 (1966), no. 2, 257--267. http://projecteuclid.org/euclid.ojm/1200691730.


Export citation